# SDR UALA2012022001017

- Difficulty date: February 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN STA 218.9 LBL 12.5 & STA 233.9 LBL 14.4 HAS 1 EACH BLIND FASTENER INSTALLED IN EACH LOCATION.  BLIND FASTENERS REMOVED AND REPLACED WITH BLIND FASTENERS DUE TO NO ACCESS PER REO(EVA) G11456 AND UA-EVA-60126.  CUT ACCESS HOLES IN DRIPSHIELD & INSTALLED SOLID FASTENERS REF ECRA 2514-01006 & EA PD67-53-060.
